Complutense University Library

Closed stability index of excellent henselian local rings

Andradas Heranz, Carlos and Díaz-Cano Ocaña, Antonio (2004) Closed stability index of excellent henselian local rings. Mathematische Zeitschrift, 248 (1). pp. 1-19. ISSN 0025-5874

[img] PDF
Restricted to Repository staff only until 2020.

300kB

Official URL: http://www.springerlink.com/content/ne8894wgrj7qgc00/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We show that the closed stability index of an excellent henselian local ring of real dimension d>2 with real closed residue field is (s) over bar (A) = 1/2d(d+1). When d=2 it is shown that the value of can be either 2 or 3 and give characterizations of each of these values in terms of the relation of A with its normalization and in terms of the real spectrum of A.


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14748
References:

Andradas, C., Br¨ocker, L., Ruiz, J.: Constructible sets in real geometry. Ergeb. Math. Vol. 33, Springer-Verlag, 1996

Andradas, C., Ruiz, J.: On local uniformization of orderings. AMS Contemp. Math. 155, 19–46 (1994)

Becker, E.: On the real spectrum of a ring and its applications to semialgebraic geometry. Bull. Amer. Math. Soc. (N.S.) 15, 19–60 (1986)

Bochnak, J., Coste, M., Roy, M.-F.: Real algebraic geometry. Ergeb. Math. Vol. 36, Springer-Verlag, 1998

Br¨ocker, L.: On basic semialgebraic sets. Expo. Math. 9, 289–334 (1991)

D´ıaz-Cano, A., Andradas, C.: Stability index of closed semianalytic set germs. Math. Z. 229, 743–751 (1998)

D´ıaz-Cano, A.: The t-invariant of analytic set germs of dimension 2. J. Pure Appl. Algebra 160, 157–168 (2001)

Guaraldo, F.,Macr`ı, P., Tancredi, A.: Topics on Real analytic spaces.Vieweg:Advanced Lectures in Mathematics, 1986

Lam, T.Y.: An introduction to real algebra. Rocky Mountain J. Math. 14, 767–814 (1984)

Matsumura, H.: Commutative algebra. Math. Lecture Note Series 56,Benjamin, 1980

Narasimhan, R.: Introduction to the theory of analytic spaces. Springer-Verlag, 1966

Ruiz, J.: The basic theory of power series. Vieweg: Advanced Lectures in Mathematics, 1993

Deposited On:17 Apr 2012 11:25
Last Modified:06 Feb 2014 10:08

Repository Staff Only: item control page